# SDR SWIA200515221

- Difficulty date: July 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 2,546 hours, 2,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT OVERWING EXITS NOT ILLUMINATED.  REPLACED NR 3 EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD IAW 33-51-00.
